# SDR SWAA2024082211690

- Difficulty date: July 11, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT 2024-443481<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:A23325549;DUE DATE:03-JAN-25.;[02] TOOL USED ON STEP 4 RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1859843; CAL DUE DATE: 24-JUL-24;[03] REPAIRED AFT CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
